MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PONSKY PEG KIT, 20F; FEEDING TUBE

BARD ACCESS SYSTEMS PONSKY PEG KIT, 20F; FEEDING TUBE
Model Number 006035
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided.The device history records are currently under review.The device has been returned for evaluation.The investigation of the reported event is currently underway.Medical device - expiry date: 06/2021.
 
Event or Problem Description
It was reported that approximately one day post feeding tube placement, the linear external bolster allegedly damaged.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review:a lot history review was performed.This is the only complaint to date for this lot number.Therefore, a device history record review is not required.Investigation summary:one 6f linear external bolster.Was returned for evaluation.Gross visual observation was performed.The investigation is confirmed for linear external bolster damage as split was noted to the midsection of the bolster.The definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) found that the product labeling was inadequate.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
PONSKY PEG KIT, 20F
Common Device Name
FEEDING TUBE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10734370
Report Number3006260740-2020-03463
Device Sequence Number1114797
Product Code KNT
UDI-Device Identifier00801741081187
UDI-Public(01)00801741081187
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K915841
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2021
Device Model Number006035
Device Catalogue Number006035
Device Lot NumberHUDZ1386
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2020
Initial Date Received by Manufacturer 08/12/2020
Supplement Date Received by Manufacturer12/02/2020
Initial Report FDA Received Date10/26/2020
Supplement Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1